# SDR CA110118001

- Difficulty date: January 17, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 1,787 hours
- Engine: Pwc PW610FA
- Propeller: Hartzl HCE4N3
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Part number: 3030262
- Condition: Cracked
- Location: Turbine Section
- Part time: 1,778 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HSI THE PT STATOR 1ST STAGE WAS FOUND TO BE CRACKED BEYOND LIMITS, THE INNER RING WAS CRACKED COMPLETELY THROUGH AND THE OUTER RING WAS CRACKED COMPLETELY THROUGH EXTENDING INTO A VANE. INSP OF THE OPPOSITE ENGINE REVEALED CRACKING OF THE SAME NATURE, BUT NOT AS EXTENSIVE. THE PT STATOR WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
